The optimal monetary policy rule under the non-negativity constraint on nominal interest rates

Tomohiro Sugo, Yuki Teranishi

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We identify a monetary policy rule that remains optimal even in the presence of the non-negativity constraint on nominal interest rates. This rule also compensates for any past shortfalls in monetary easing during the zero interest rate period.

Original languageEnglish
Pages (from-to)95-100
Number of pages6
JournalEconomics Letters
Volume89
Issue number1
DOIs
Publication statusPublished - 2005 Oct 1
Externally publishedYes

Keywords

  • Non-negativity constraint on nominal interest rates
  • Optimal monetary policy rule

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'The optimal monetary policy rule under the non-negativity constraint on nominal interest rates'. Together they form a unique fingerprint.

Cite this